# SDR ASAA2022050438198

- Difficulty date: May 4, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 24,062 hours, 7,574 cycles
- System (JASC): 3443 · Doppler System
- Part: Radar
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR WILL NOT TURN ON; ONLY SHOWS TEST PATTERN. GROUNDED - YES. INITIAL EVALUATION, PERFORMED WXR BITE IAW B737-900 FIM 34-43 TASK 801. NO FAULTS. ALL OBSERVATIONS NORMAL. PERFORMED SYSTEM TEST IAW B737-900 AMM 34-43-00-730-802-001. TEST PASS. ALL FUNCTIONS WORK FOR CAPT AND FO, GOOD RETURNS FOR BOTH. NO MTX HISTORY PAST 30 DAYS.
